Posts by Octavian Agratini

Abstract

Sequences of binomial operators introduced by using umbral calculus are investigated from the point of view of statistical convergence. This approach is based on a detailed presentation of delta operators and their associated basic polynomials. Bernstein–Sheffer linear positive operators are analyzed, and some particular cases are highlighted: Cheney–Sharma operators, Stancu operators, Lupaş operators.

Authors

O. Agratini
(Babes-Bolyai University, Cluj-Napoca
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy)

Keywords

Statistical convergence; Binomial sequence; Linear positive operator; Umbral calculus Bernstein–Sheffer operator; Pincherle derivative 

References

See the expanding block below.

Paper coordinates

O. Agratini, From uniform to statistical convergence of binomial-type operators, In: Advances In Summability And Approximation Theory, 169 – 179, (Eds. S. A. Mohiuddine, T. Acar), Springer, Singapore, 2018. ISBN: 978-981-13-3076-6, DOI https://doi.org/10.1007/978-981-13-3077-3_10

PDF

About this paper

Journal
Publisher Name

Springer

Print ISSN

?

Online ISSN

aici se va trece ISSN-ul online

Google Scholar Profile

soon

[1] O. Agratini, On a certain class of approximation operators. Pure Math. Appl. 11(2), 119–127 (2000)MathSciNetzbMATHGoogle Scholar
[2] H. Albayrak, S. Pehlivan, Statistical convergence and statistical continuity on locally solid Riesz spaces. Topol. Appl. 159, 1887–1893 (2012)MathSciNetCrossRefGoogle Scholar
[3] E.W. Cheney, A. Sharma, On a generalization of Bernstein polynomials. Rivista di Matematica Della Università di Parma 5(2), 77–84 (1964)MathSciNetzbMATHGoogle Scholar
[4]
H. Fast, Sur le convergence statistique. Colloq. Math. 2, 241–244 (1951)MathSciNetCrossRefGoogle Scholar
[5] A.D. Gadjiev, C. Orhan, Some approximation theorems via statistical convergence. Rocky Mt. J. Math. 32, 129–138 (2002)MathSciNetCrossRefGoogle Scholar
[6] C. Jordan, Calculus of Finite Differences (Chelsea Publishing Company, New York, 1950)zbMATHGoogle Scholar
[7] A. Lupaş, Approximation operators of binomial type, New Developments in Approximation Theory (Dortmund, 1980). International Series of Numerical Mathematics, vol. 132 (Birkhäuser Verlag, Basel, 1999), pp. 175–198CrossRefGoogle Scholar
[8] T. Popoviciu, Remarques sur les polynômes binomiaux. Bulletin de la Société des Sciences de Cluj. Roumanie 6, 146–148 (1931) (also reproduced in Mathematica (Cluj) 6, 8–10 (1932))Google Scholar
[9] G.-C. Rota, D. Kahaner, A. Odlyzko, On the foundations of combinatorial theory, VIII. Finite operator calculus. J. Math. Anal. Appl. 42, 685–760 (1973)MathSciNetCrossRefGoogle Scholar
[10] P. Sablonnière, Positive Bernstein-Sheffer operators. J. Approx. Theory 83, 330–341 (1995)MathSciNetCrossRefGoogle Scholar
[11] D.D. Stancu, Approximation of functions by a new class of linear polynomial operators. Revue Roumaine des Mathématique Pures et Appliquées 13(8), 1173–1194 (1968)MathSciNetzbMATHGoogle Scholar
[12] D.D. Stancu, M.R. Occorsion, On approximation by binomial operators of Tiberiu Popoviciu type. Revue d’Analyse Numérique et de Théorie de l’Approximation 27(1), 167–181 (1998)MathSciNetzbMATHGoogle Scholar
[13] H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math. 2, 73–74 (1951)CrossRefGoogle Scholar

Related Posts

Shift λ-Invariant Operators

AbstractThe present note is devoted to a generalization of the notion of shift invariant operators that we call it λ-invariant…